RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 8, Issue 4  


Representation of analytic functions
A. I. Abdulnagimov, A. S. Krivoshyev
3
On solutions of Cauchy problem for equation $u_{xx}+Q(x)u-P(u)=0$ without singularities in a given interval
G. L. Alfimov, P. P. Kizin
24
Darboux transformations in the inverse scattering problem
M. Sh. Badakhov, A. B. Shabat
43
On simultaneous solution of the KdV equation and a fifth-order differential equation
R. N. Garifullin
53
The problem of Steklov type in a half-cylinder with a small cavity
D. B. Davletov, D. V. Kozhevnikov
63
On unconditional exponential bases in weak weighted spaces on segment
K. P. Isaev, A. V. Lutsenko, R. S. Yulmukhametov
90
Degenerate fractional differential equations in locally convex spaces with a $\sigma$-regular pair of operators
M. Kostić, V. E. Fedorov
100
Symmetry reduction and invariant solutions for nonlinear fractional diffusion equation with a source term
S. Yu. Lukashchuk
114
Perturbation of a surjective convolution operator
I. Kh. Musin
127
On solutions of second order elliptic equations in cylindrical domains
A. V. Nekludov
135
On absolute Cesáro summablity of Fourier series for almost-periodic functions with limiting points at zero
Yu. Kh. Khasanov
147
Modulo-loxodromic meromorphic functions in $\mathbb C\setminus\{0\}$
A. Ya. Khrystiyanyn, A. A. Kondratyuk
156
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019